RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 151, Number 3, Pages 458–469 (Mi tmf6059)  

Integrable semiclassical deformations of general algebraic curves and associated conservation laws

B. G. Konopelchenkoa, L. Martínez Alonsob, E. Medinac

a Lecce University
b Universidad Complutense, Departamento de Fisica Teorica II
c Universidad de Cadiz

Abstract: Based on the Lenard relations, we completely classify integrable deformations of general algebraic curves. We construct the general solution of the Lenard relation from the invariance condition with respect to an element of the Galois group of the curve. We give some examples and also some associated conservation laws.

Keywords: algebraic curve, integrable system, Lenard relation, conservation law

DOI: https://doi.org/10.4213/tmf6059

Full text: PDF file (419 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 151:3, 820–830

Bibliographic databases:


Citation: B. G. Konopelchenko, L. Martínez Alonso, E. Medina, “Integrable semiclassical deformations of general algebraic curves and associated conservation laws”, TMF, 151:3 (2007), 458–469; Theoret. and Math. Phys., 151:3 (2007), 820–830

Citation in format AMSBIB
\Bibitem{KonMarMed07}
\by B.~G.~Konopelchenko, L.~Mart{\'\i}nez Alonso, E.~Medina
\paper Integrable semiclassical deformations of general algebraic curves and associated conservation laws
\jour TMF
\yr 2007
\vol 151
\issue 3
\pages 458--469
\mathnet{http://mi.mathnet.ru/tmf6059}
\crossref{https://doi.org/10.4213/tmf6059}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406034}
\zmath{https://zbmath.org/?q=an:1145.37033}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...151..820K}
\elib{http://elibrary.ru/item.asp?id=9521600}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 151
\issue 3
\pages 820--830
\crossref{https://doi.org/10.1007/s11232-007-0067-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247980300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34347249584}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6059
  • https://doi.org/10.4213/tmf6059
  • http://mi.mathnet.ru/eng/tmf/v151/i3/p458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:299
    Full text:100
    References:51
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019